# SDR ASAA0670550

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 25,159 hours, 11,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD LT AND RT MID LT AND RT AFT LT AND RT BATTERY PACKS FAILED OPS CHECK.  REPLACED FAILED BATTERY PACK PER MM 33 51 06.
